# SDR DALA1129060137

- Difficulty date: March 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51061
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT STA 287, RBL 60.75 FLOORBEAM UPPER HORIZ FLANGE FOUND CORRODED.  CORROSION FOUND ON EXISTING REPAIRED TEE :EXISTING REPAIRED TEE WITH CORROSION REMOVED AND NEW TEE FABRICATED AND INSTALLED IAW SRM 53-00-51, FIG 201, REPAIR 1 OTIS.  AREA REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201 OTIS.
